BibTeX record journals/automatica/LiJZ10

download as .bib file

@article{DBLP:journals/automatica/LiJZ10,
  author       = {Wuquan Li and
                  Yuanwei Jing and
                  Siying Zhang},
  title        = {Output-feedback stabilization for stochastic nonlinear systems whose
                  linearizations are not stabilizable},
  journal      = {Autom.},
  volume       = {46},
  number       = {4},
  pages        = {752--760},
  year         = {2010},
  url          = {https://doi.org/10.1016/j.automatica.2010.01.033},
  doi          = {10.1016/J.AUTOMATICA.2010.01.033},
  timestamp    = {Thu, 20 Feb 2020 09:15:23 +0100},
  biburl       = {https://dblp.org/rec/journals/automatica/LiJZ10.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics